advertisement
Question
Posted by: LIZ | 2010/03/15

MIRENA

Hi Doc,
Almost two years ago I had the Mirena inserted. I am planning to have it removed. When I do get my period I seem to bleed very lightly for days on end. I have period pain for days as well. I thought this was not supposed to happen. Why is this happening? I am not impressed with the Mirena. I will be 40 this year. Any advice?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women do have these side effects. You could consider a sterilisation if your family is complete.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/17

Some women do have these side effects. You could consider a sterilisation if your family is complete.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement